# SDR ASAA2014010912368

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 22,453 hours, 6,981 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, FMC DISAGREE MESSAGE ILLUMINATED ON BOTH NDS.  ACFT GROUNDED. ACCOMPLISHED THE FMC DISAGREE QRH CHECKLIST FOR ON GROUND FMC DISAGREE MESSAGE NO LONGER DISPLAYED.
